# SDR A6WA201040623

- Difficulty date: August 12, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 17,232 hours, 16,235 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT PULL IN CAM DOUBLER IS CRACKED.  R & R PAX DOOR AFT PULL IN CAM DOUBLER AND INSTALLED DUPLICATED DOUBLER IAW SRM 51-24-16, 51-25-16, 51-40-11, 51-42-21, AAR FORM 412 FOR PART DETAILS.
